%0 Journal Article
	%A Bainian Li and  Kongsheng Zhang
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Large Deviations for Lacunary Systems
	%U https://publications.waset.org/pdf/15883
	%V 43
	%X Let Xi be a Lacunary System, we established large
deviations inequality for Lacunary System. Furthermore, we gained
Marcinkiewicz Larger Number Law with dependent random variables
sequences.
	%P 836 - 838